Side Effects of Plavix is there an Alternative
I have been on Plavix for approx 8 months now for an 80% blockage in my main artery on my left side of my neck. I still haven’t decided to have it taken care of, My issue is that I am brusing terriably ,ost on my arms and hands, plus everyting i hit something anywhere on my body it bleads. I wear long sleeves so not to freak people.
My wife is on Warfin and dosen’t have this problem. For some reason she had not noticed my brusing and bleeding. She spends much of her time taking care of our 8 year old Grandson 3 hours away. She and my daughter became very concerned this last week when I was with them because I would hit something with my legs or hands I would start to bleed then they saw all my brusies.
I called the Neurologist who had percreibed it for me to ask about what was happening. (I JUST NOTICED ON THE SIDE OF THE BOTTLE IT SAID CALL YOUR DOCTOR IMEDATELY IF YOU ARE BRUSING AND BLEEDING) When I got one of his nurses they were very unconcerened about it. When I told one about what it said on the bottle she just dismissed it as my problem!
I asked if there was anything else that maybe we could change tom again she dismissed it as my problem! I quickly dismissed her!!
Anyway I need some help and advice for what is going on with my body and what I percieve as a reaction to the Plavix.
Let me know if you have any questions or suggestions!